How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I am taking 20mg of predsone for the last 6 months my feet

Customer Question

i am taking 20mg of predsone for the last 6 months my feet our swollen my f ace and belly
JA: What medications do you take daily? Are you allergic to any medications?
Customer: no
JA: Anything else in your medical history you think the doctor should know?
Customer: temporalmericus
Submitted: 1 month ago.
Category: Medical
Customer: replied 1 month ago.
i have temperial arriirramis
Customer: replied 1 month ago.
i had this test where they took a bosiy afert going onbothe side of my head one side was inflame
Expert:  Anthony Bray, MD replied 1 month ago.

Hello!

Swelling and weight gain are possible side effects of prednisone

BEWARE HOWEVER IT IS NOT SAFE FOR YOU TO JUST STOP !!

See your doctor to follow up

It might be that your dose might be able to decrease to 10my a day

Depends on severity of the temperol arthritis

You may benefit from a diuretic to help with swelling

Work with your doctor though

I hope that this is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards ,

Anthony Bray MD

Related Medical Questions